Alert archive / Florida / Small Craft Advisories in 2008

Small Craft Advisory 37, NWS Melbourne, FL

October 18, 2008

NWS Melbourne, FL issued this small craft advisory at Oct 18, 2008, 4:08 AM EDT. It took effect at Oct 18, 2008, 8:00 PM EDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Oct 18, 2008, 4:08 AM EDT (08:08 UTC)
In effect from
Oct 18, 2008, 8:00 PM EDT
Expired
Oct 20, 2008, 10:00 AM EDT
In force
38 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS72 KMLB 180808
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
408 AM EDT SAT OCT 18 2008

AMZ570-572-575-200800-
/O.NEW.KMLB.SC.Y.0037.081019T0600Z-081020T0800Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
408 AM EDT SAT OCT 18 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM SUNDAY TO 4 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM SUNDAY TO 4 AM EDT
MONDAY. 

A COOL FRONT WILL CROSS THE ATLANTIC WATERS TONIGHT WITH GUSTY
NORTH WINDS INCREASING TO AROUND 20 KNOTS OFFSHORE. SEAS WILL BUILD
TO 5 TO 7 FEET...WITH HIGHER SEAS IN THE GULF STREAM SUNDAY AND
SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. 

&&

$$
15
5 follow-up statements
000
WHUS72 KMLB 181928
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
328 PM EDT SAT OCT 18 2008

AMZ570-200800-
/O.EXT.KMLB.SC.Y.0037.081019T0000Z-081020T0800Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
328 PM EDT SAT OCT 18 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
4 AM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 PM THIS EVENING
TO 4 AM EDT MONDAY. 

A COOL FRONT WILL CROSS THE ATLANTIC WATERS TONIGHT WITH GUSTY
NORTH WINDS INCREASING TO AROUND 20 KNOTS OFFSHORE. SEAS WILL
BUILD TO 5 TO 7 FEET...WITH HIGHER SEAS IN THE GULF STREAM SUNDAY
AND SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$

AMZ572-575-200800-
/O.CON.KMLB.SC.Y.0037.081019T0600Z-081020T0800Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
328 PM EDT SAT OCT 18 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SUNDAY TO
4 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SUNDAY TO 4 AM
EDT MONDAY. 

A COOL FRONT WILL CROSS THE ATLANTIC WATERS TONIGHT WITH GUSTY
NORTH WINDS INCREASING TO AROUND 20 KNOTS OFFSHORE. SEAS WILL
BUILD TO 5 TO 7 FEET...WITH HIGHER SEAS IN THE GULF STREAM SUNDAY
AND SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$
000
WHUS72 KMLB 190748
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
348 AM EDT SUN OCT 19 2008

AMZ550-552-555-200200-
/O.EXB.KMLB.SC.Y.0037.081019T0800Z-081020T0200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
348 AM EDT SUN OCT 19 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING.

A COLD FRONT WILL MOVE SOUTH OF THE EAST CENTRAL FLORIDA ATLANTIC
WATERS THIS MORNING WITH NORTH TO NORTHEAST WINDS NEAR 20 KNOTS. 
SEAS WILL BUILD TO 5 TO 7 FEET...AND HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$

AMZ570-572-575-200200-
/O.EXT.KMLB.SC.Y.0037.000000T0000Z-081020T1200Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
348 AM EDT SUN OCT 19 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT MONDAY. 

A COLD FRONT WILL MOVE SOUTH OF THE EAST CENTRAL FLORIDA ATLANTIC
WATERS THIS MORNING WITH NORTH TO NORTHEAST WINDS TO 20 TO 25 KNOTS.
SEAS WILL BUILD TO 7 TO 9 FEET OFFSHORE...AND HIGHER IN THE GULF
STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$

15
000
WHUS72 KMLB 191930
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
330 PM EDT SUN OCT 19 2008

AMZ550-552-555-200330-
/O.EXT.KMLB.SC.Y.0037.000000T0000Z-081020T1200Z/
/O.NEW.KMLB.SW.Y.0018.081020T1200Z-081021T0000Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
330 PM EDT SUN OCT 19 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 AM TO
8 PM EDT MONDAY...

A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT MONDAY.
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ALSO ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 AM
TO 8 PM EDT MONDAY.

A COLD FRONT WAS LOCATED SOUTH OF THE FORECAST AREA THIS EVENING...
WITH POST FRONTAL WINDS CONTINUING OUT OF THE NORTHEAST AT 15 TO
20 KNOTS OVERNIGHT FOR THE EAST CENTRAL FLORIDA COASTAL WATERS. SEAS
WILL BE 5 TO 7 FEET...AND HIGHER IN THE GULF STREAM. THE WINDS
WILL DECREASE SOMEWHAT ON MONDAY...BUT THE SEAS WILL REMAIN AT 5
TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ570-572-575-200330-
/O.CON.KMLB.SC.Y.0037.000000T0000Z-081020T1200Z/
/O.NEW.KMLB.SW.Y.0018.081020T1200Z-081021T2000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
330 PM EDT SUN OCT 19 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 AM
MONDAY TO 4 PM EDT TUESDAY...

A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT MONDAY.
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ALSO ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 AM
MONDAY TO 4 PM TUESDAY. 

A COLD FRONT WAS LOCATED SOUTH OF THE FORECAST AREA THIS EVENING...
WITH POST FRONTAL WINDS CONTINUING OUT OF THE NORTHEAST AT ABOUT 20
KNOTS OVERNIGHT FOR THE EAST CENTRAL FLORIDA COASTAL WATERS. SEAS
WILL BE 7 TO 9 FEET...AND HIGHER IN THE GULF STREAM. THE WINDS
WILL DECREASE SOMEWHAT ON MONDAY...BUT SEAS WILL REMAIN AT 7 TO 8
FEET THROUGH TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$
000
WHUS72 KMLB 200824
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
424 AM EDT MON OCT 20 2008

AMZ550-552-555-201400-
/O.EXT.KMLB.SC.Y.0037.000000T0000Z-081020T1400Z/
/O.EXT.KMLB.SW.Y.0018.081020T1400Z-081021T0000Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
424 AM EDT MON OCT 20 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM
10 AM THIS MORNING TO 8 PM EDT THIS EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN
EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING. 

NORTHEAST WINDS WERE AROUND 20 KNOTS IN THE OPEN ATLANTIC EARLY
THIS MORNING BUT WILL GRADUALLY DIMINISH AND BE 10 TO 15 KNOTS IN
THE AFTERNOON. SEAS WILL REMAIN HAZARDOUS AT 5 TO 7 FEET THROUGH
THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ570-572-575-201400-
/O.EXT.KMLB.SC.Y.0037.000000T0000Z-081020T1400Z/
/O.EXT.KMLB.SW.Y.0018.081020T1400Z-081021T2000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
424 AM EDT MON OCT 20 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM
10 AM THIS MORNING TO 4 PM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN
EFFECT FROM 10 AM THIS MORNING TO 4 PM EDT TUESDAY. 

NORTHEAST WINDS WERE AROUND 20 KNOTS EARLY THIS MORNING BUT WILL
GRADUALLY DIMINISH AND BE AROUND 15 KNOTS IN THE AFTERNOON. SEAS
WILL REMAIN HAZARDOUS AT 7 TO 9 FEET THROUGH AT LEAST TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$
000
WHUS72 KMLB 201421
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1021 AM EDT MON OCT 20 2008

AMZ550-552-555-210000-
/O.EXP.KMLB.SC.Y.0037.000000T0000Z-081020T1400Z/
/O.CON.KMLB.SW.Y.0018.000000T0000Z-081021T0000Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
1021 AM EDT MON OCT 20 2008

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 8 PM EDT THIS EVENING...

NORTHEAST WINDS WILL GRADUALLY DIMINISH TO 10 TO 15 KNOTS THIS
AFTERNOON. SEAS OF 7 TO 9 FEET WILL SLOWLY DIMINISH TO 5 TO 7 FEET
THROUGH THIS EVENING.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS.

&&

$$

AMZ570-572-575-210000-
/O.EXP.KMLB.SC.Y.0037.000000T0000Z-081020T1400Z/
/O.CON.KMLB.SW.Y.0018.000000T0000Z-081021T2000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1021 AM EDT MON OCT 20 2008

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 PM EDT TUESDAY...

NORTHEAST WINDS WILL GRADUALLY DIMINISH TO AROUND 15 KNOTS THIS
AFTERNOON. SEAS WILL REMAIN HAZARDOUS AT 7 TO 9 FEET THROUGH
TUESDAY.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS.

&&

$$


CRISTALDI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 18, 3:21 AM EDT, 47 minutes earlier.

Area forecast discussion, Oct 18, 3:21 AM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
321 AM EDT SAT OCT 18 2008

.DISCUSSION...
TODAY...SHORT RANGE MODELS IN FAIRLY GOOD AGREEMENT PROGRESSING A
COLD FRONT INTO NRN PORTIONS OF E CENTRAL FL THIS AFTERNOON AND
THROUGH THE TREASURE COAST LATER THIS EVENING. AHEAD OF THE
FRONT...SW/W OFFSHORE FLOW AND PTLY CLDY SKIES SHOULD ALLOW HIGH
TEMPS TO WARM INTO THE MID 80S FOR MUCH OF EAST CENTRAL FL. MOISTURE
DEPTH WILL BE LACKING IN THE PREFRONTAL AIRMASS...ESPECIALLY ABOVE
H7...SO WILL LIMIT SLGT SHOWER CHANCES TO NRN AREAS WHERE MORE
CLOUDS ARE EXPECTED THIS AFTERNOON AND KEEP A LOW POP NEAR THE EAST
COAST SOUTH OF THE CAPE. ENE OCEAN SWELLS WILL CONTRIBUTE TO A
MODERATE RISK FOR RIP CURRENTS AT THE BEACHES.

TONIGHT...EXPECT A BAND OF CLOUDINESS ACROSS NRN SECTIONS TO MOVE
ACROSS THE AREA WITH PTLY CLOUDY CONDITIONS FOR THE OVERNIGHT HOURS.
THE COLD FRONT WILL CLEAR NRN SECTIONS DURING THE LATE EVENING AND
FAR SRN SECTIONS LATE. WINDS WILL SWITCH TO THE NNW/N AFTER THE
FRONTAL PASSAGE TO 10-15 MPH...AND BREEZY CONDITIONS DEVELOPING
RIGHT ALONG THE IMMEDIATE COAST AND BEACHES OVERNIGHT. COOLER LOWS
AROUND 60 FOR LAKE COUNTY AND MID 60S S CSTL.

SUN...COOL FRONT WILL BE SITUATED TO OUR SOUTH AND GUSTY NORTH TO
NORTHEAST FLOW WILL OCCUR ACROSS THE AREA. AIR MASS WILL BE DRIER
AND ABOUT 5-10 DEGREES COOLER THAN TODAY. EXPECT MOSTLY SUNNY SKIES
EXCEPT FOR SOME STRATOCU IMPINGING ALONG THE COAST...ESPECIALLY
THE SOUTH HALF.

MON-TUE...SURFACE HIGH ALONG THE MID ATLANTIC COAST WILL SINK
SOUTH AND GRADUALLY WEAKEN AS A COLD FRONT MOVES OFF THE NORTHEAST
U.S. COAST. THIS WILL CAUSE ONSHORE FLOW TO GRADUALLY WEAKEN. MOS
POPS ARE AROUND 5 PERCENT BUT WOULD EXPECT THAT THE NORTHEAST/EAST
FLOW WILL BE STRONG ENOUGH FOR ISOLATED ATLANTIC SHOWERS...ESPECIALLY
ON MON. HAVE ONLY GONE WILL SMALL COASTAL POPS IN THE SOUTH BOTH
DAYS. TEMPS WILL RETURN TO SLIGHTLY ABOVE NORMAL ON TUE.

WED-SAT...ON WED A REINFORCING HIGH PRESSURE RIDGE WILL BUILD
ALONG THE EASTERN SEABOARD WHICH SHOULD START TO TIGHTEN THE
EASTERLY GRADIENT AGAIN. MEX POPS ARE LOWER THAN 24 HOURS AGO BUT
IT LOOKS LIKE THE GFS IS STARTING TO GET INTO A CONVECTIVE
FEEDBACK LOOP AND IS CONCENTRATING MOISTURE TO THE SOUTH OF THE
AREA. WOULD THINK THAT MOISTURE LEVELS WILL BE LITTLE HIGHER THAN
TUE SO WILL JUST MAINTAIN PREVIOUS FORECAST OF SLIGHT CHANCE POPS.

FOR THE LATTER PART OF THE FORECAST...THERE ARE SIGNIFICANT
DIFFERENCES BETWEEN THE GFS AND ECMWF. THE GFS SHOWS TROUGH OVER
THE PLAINS BEING STRONGER AND DIGGING FURTHER SOUTH THAN THE
ECMWF. THIS LEADS TO THE MODEL DEVELOPING A SURFACE LOW IN THE
SOUTHEAST GULF AND LIFTING IT ACROSS THE STATE ON FRI. THINK THAT
IT IS TOO EARLY TO GO WITH THIS SOLUTION AND THEREFORE HAVE NOT
CHANGED THE PREVIOUS FORECAST MUCH...WHICH MAINLY SHOWS BREEZY
ONSHORE FLOW WITH A CHANCE OF SHOWERS.

&&

.AVIATION...INCLUDED SOME VFR CIGS ACROSS NRN TERMINALS AFT 20Z WITH
THE APPROACH OF THE COLD FRONT. THINK SHOWERS WILL BE ISOLD DURING
THE LATE AFTN...WITH PROBS  20 PCT SO HAVE NOT INCLUDED MENTION IN
TAFS FOR NOW.

&&

.MARINE...OFFSHORE FLOW TO AROUND 10 KNOTS TODAY AHEAD OF A COLD
FRONT MOVING TWD THE NRN MARINE ZONES THIS EVENING AND PROGRESSING
DOWN THE COASTAL WATERS OVERNIGHT. HAVE HOISTED SCA STARTING AT 06Z
AS WINDS INCREASE TO AROUND 20 KNOTS FROM THE NORTH FOR THE OFFSHORE
WATERS AFTER MIDNIGHT.

SUN...POOR BOATING IN THE OPEN ATLANTIC WITH NORTHEAST WINDS 15-20
KNOTS. HAVE EXTENDED THE ADVISORY OFFSHORE THROUGH SUN NIGHT AND
WOULD EXPECT EXERCISE CAUTION CONDITIONS NEAR SHORE.

MON-WED...NORTHEAST/EAST WINDS MAY STILL BE 15-20 KNOTS OFFSHORE
ON MON WITH SEAS REMAINING AT OR ABOVE 7 FEET. WINDS WILL DIMINISH
TUE BUT NORTHEAST SWELLS WILL KEEP SEA HEIGHTS AT OR ABOVE 7 FEET.
ONSHORE WINDS SHOULD START TO INCREASE AGAIN ON WED.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  82  61  75  63 /  20  10   0  10
MCO  84  62  79  63 /  20  10   0  10
MLB  85  66  79  66 /  20  20  10  10
VRB  85  67  80  67 /  10  20  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 2 AM SUNDAY TO 4 AM EDT MONDAY FOR
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
     TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...VOLKMER
LONG TERM....LASCODY
Hazardous weather outlook, Oct 17, 4:33 AM EDT, 23 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
433 AM EDT FRI OCT 17 2008

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-171900-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
433 AM EDT FRI OCT 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

OCEAN CONDITIONS WILL PRODUCE AN ELEVATED RISK OF RIP CURRENTS AT
AREA BEACHES TODAY. THE RISK WILL BE GREATEST DURING TIME OF OUTGOING
TIDE AND NEAR JETTIES AND INLETS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A COOL FRONT IS FORECAST TO MOVE ACROSS CENTRAL FLORIA ON SATURDAY.
NO WEATHER RELATED HAZARDS ARE EXPECTED AT THIS TIME...HOWEVER A
LINGERING OCEAN SWELL AND ONSHORE WINDS WILL ENHANCE THE THREAT
FOR RIP CURRENTS AT BEACHES EARLY NEXT WEEK. WINDS AND SEAS OVER
THE OPEN ATLANTIC MAY POSE A HAZARD FOR SMALL CRAFT ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

PENDERGRAST

Nearby

Small Craft Advisories in Florida, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.